# SDR BAQA085814

- Difficulty date: March 24, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N117UB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7062
- Aircraft time: 7,226 hours
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 5209130004
- Part serial: 1521
- Condition: Malfunctioned
- Location: Hsi
- Part time: 511 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HSI VERTICAL FLAG WILL NOT PULL. REPLACED WITH SERVICEABLE UNIT.
